# SDR CA140929001

- Difficulty date: September 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 64,834 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515C
- Condition: Unserviceable
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)   AIR RETURN FOR ENGINE GENERATOR UNSERVICEABLE.   IDG REMOVED IAW J/C B767-24-11-01-004-001-04-0-A60A, NEW IDG INSTALLED IAW J/C B767-24-11-01-404-002-04-0-3D42, IDG OIL SYSTEM FLUSHED IAW AMM 12-13-03-301.
